# SDR 2008UALA06275

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 27,857 hours, 11,349 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 TO FRAME 71 AND FROM STR 42R TO STR 42L HAS DAMAGE.  REPAIR WAS MADE FROM FRAME 67 TO FRAME 71 AND FROM STR 42R TO STR 42L.  RAS-DAHAM-4800505-2008 ISSUE C RELEASED 25SEP08 APPROVING THIS REPAIR AS PERMANENT.
